# SDR MWEA00323

- Difficulty date: April 10, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48070
- Aircraft time: 33,498 hours, 38,093 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Symbol Generator
- Part number: 4055900906
- Part serial: 97112167
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CO-PILOT PRIMARY FLIGHT DISPLAY AND NAVIGATION DISPLAY FLICKERED AND WENT BLANK.  FLIGHT RETURNED TO MILWAUKEE.  MAINTENANCE REMOVED AND REPLACED NR 2 SYMBOL GENERATOR AND FIRST OFFICER''S PRIMARY FLIGHT DISPLAY.
